# SDR YENA2022040400329

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 78,124 hours, 28,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2085, BDL-MIA. 'DIRTY SOCK SMELL AROUND 10K FEET ISOLATED THE PACKS WITH NO DIFFERENCE IN RESULTS; COMPLIED WITH INFORMATION NOTICE 2017-T015I, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B.  FOUND #1 PACK AT FAULT.  AIRCRAFT OK FOR SERVICE. '
